# SDR DHLA2008745580

- Difficulty date: October 8, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT AT BS 680 BETWEEN S-27R AND S-27L INTERNAL STRAP WITH MISSING SECTION.  REPLACED STRAP AT BS 680 BETWEEN S-27L AND S-27R IAW B727 SRM 51-10-1 PARA 7.
